# SDR 99UAL900489

- Difficulty date: September 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UA
- Make and model: Boeing 737522
- Aircraft serial: 26672
- Engine: Ge CFM56*
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Failed
- Location: Nr 2 Le Slat
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE NUMBER TWO LEADING EDGE SLAT IN TRANSIT LIGHT INTERMITTENTLY ILLUMINATED ON THE FORWARD AND OVERHEAD PANELS.  WHEN SPEED WAS REDUCED, THE IN TRANSIT LIGHT DISTINGUISHED.  THE WIRING TO THE NUMBER TWO LEADING EDGE ROD END SWITCH WAS REPAIRED.  OPERATIONAL CHECK CONDUCTED, NORMAL.
